# SDR DXTA200702717

- Difficulty date: December 27, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N870QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258732
- Aircraft time: 1,761 hours, 1,260 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Contaminated
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT MAIN GEAR UNSAFE LIGHT ILLUMINATED SHORTLY AFTER TAKEOFF CLIMBING THRU 17000 FT.  FOUND RT GEAR DOOR UPLOCK SWITCH WATER SOAKED - CLEANED & LUBED SWTICH - COLD SOAKED SWITCH NO DEFECTS NOTED & PERFORMED GEAR SWINGS PER 800XP MM 32-30-01. OPS CHECK GOOD.
